# SDR CA110117009

- Difficulty date: January 17, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 36,028 hours
- Engine: Cfmint CFM565A3
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, SHOCK ABSORBER WARNING, A/P DISENGAGED, QRH CARRIED OUT, WARNING CLEARED, CARRIED ON TO DESTINATION,  NO OTHER ISSUES AROSE. LANDED NORMAL AT DESTINATION.  AFTER T/O UNABLE TO RAISE L/G LEVER UP. L/G SHOCK ABSORBER FAULT. AP FAULT. A/THR FAULT.  FAULTS DISAPEARED, L/G WAS RAISED.  PROXIMITY SENSORS 24GA AND 25GA TARGET CLEARANCES CHECKED OK.  AMM32-31-73-200-002.  NLG SHOCK ABSORBER OIL REPLENISHED & SERVICED IAW AMM 12-12-32-611-005.  GEAR SWING CARRIED OUT NIL FAULTS.
